# SDR 2016FA0000534

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: General aviation
- Aircraft: N991AL
- Make and model: Lear 35A
- Aircraft serial: 216
- Engine: Garrtt TFE7312B
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Separated
- Location: Lt Wing Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL CAP SEPARATED FROM LEFT TIP TANK.
